Wavelet families for orthogonal wavelet division multiplex.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Linfoot, Scott L. en
dc.date.accessioned 2012-01-23T12:41:39Z
dc.date.available 2012-01-23T12:41:39Z
dc.date.issued 2008
dc.identifier.citation Linfoot, S.L. (2008) Wavelet families for orthogonal wavelet division multiplex. Electronics Letters, 44 (18), pp. 1101 - 1102 en
dc.identifier.issn 0013-5194
dc.identifier.uri http://hdl.handle.net/2086/5515
dc.language.iso en en
dc.publisher IEEE en
dc.title Wavelet families for orthogonal wavelet division multiplex. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1049/el:20081681
dc.researchgroup Centre for Electronic and Communications Engineering
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record